Alert archive / Maine / Storm Warnings in 2019

Storm Warning 2, NWS Caribou, ME

February 24, 2019

NWS Caribou, ME issued this storm warning at Feb 24, 2019, 3:15 AM EST. It took effect at Feb 25, 2019, 4:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2019, 3:15 AM EST (08:15 UTC)
In effect from
Feb 25, 2019, 4:00 PM EST
Expired
Feb 26, 2019, 5:46 AM EST
In force
14 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

062 
WHUS71 KCAR 240815
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
315 AM EST Sun Feb 24 2019

ANZ050>052-241615-
/O.UPG.KCAR.SR.A.0002.190225T2100Z-190226T0600Z/
/O.NEW.KCAR.SR.W.0002.190225T2100Z-190226T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
315 AM EST Sun Feb 24 2019

...STORM WARNING IN EFFECT FROM 4 PM MONDAY TO 1 AM EST TUESDAY...

The National Weather Service in Caribou has issued a Storm
Warning, which is in effect from 4 PM Monday to 1 AM EST Tuesday.
The Storm Watch is no longer in effect.

* WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 50 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
8 follow-up statements
820 
WHUS71 KCAR 242006
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
306 PM EST Sun Feb 24 2019

ANZ050>052-250415-
/O.CON.KCAR.SR.W.0002.190225T2100Z-190226T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
306 PM EST Sun Feb 24 2019

...STORM WARNING REMAINS IN EFFECT FROM 4 PM MONDAY TO 1 AM EST
TUESDAY...

* WINDS AND SEAS...West winds 30 to 35 kt with gusts up to 50 
  kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
164 
WHUS71 KCAR 250224
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
924 PM EST Sun Feb 24 2019

ANZ050>052-251100-
/O.CON.KCAR.SR.W.0002.190225T2100Z-190226T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
924 PM EST Sun Feb 24 2019

...STORM WARNING REMAINS IN EFFECT FROM 4 PM MONDAY TO 1 AM EST
TUESDAY...

* WINDS AND SEAS...West winds 30 to 35 kt with gusts up to 50 
  kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
321 
WHUS71 KCAR 250814
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
314 AM EST Mon Feb 25 2019

ANZ050>052-251615-
/O.CON.KCAR.SR.W.0002.190225T2100Z-190226T0600Z/
/O.NEW.KCAR.UP.W.0002.190226T0600Z-190226T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
314 AM EST Mon Feb 25 2019

...STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST TUESDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 1 AM TO 11 AM EST
TUESDAY...

The National Weather Service in Caribou has issued a Heavy
Freezing Spray Warning, which is in effect from 1 AM to 11 AM EST
Tuesday.

* WINDS AND SEAS...Northwest winds 30 to 40 kt with gusts up to 
  55 kt. Seas 9 to 14 feet.

* FREEZING SPRAY...Heavy freezing spray expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
523 
WHUS71 KCAR 251637
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1137 AM EST Mon Feb 25 2019

ANZ050>052-260045-
/O.CON.KCAR.SR.W.0002.190225T2100Z-190226T0600Z/
/O.CON.KCAR.UP.W.0002.190226T0600Z-190226T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1137 AM EST Mon Feb 25 2019

...STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST TUESDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 1 AM TO
11 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 30 to 40 kt with gusts up to 
  55 kt. Seas 9 to 14 feet.

* FREEZING SPRAY...Heavy freezing spray expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
682 
WHUS71 KCAR 251959
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
259 PM EST Mon Feb 25 2019

ANZ050>052-261000-
/O.EXT.KCAR.SR.W.0002.190225T2100Z-190226T1200Z/
/O.CON.KCAR.UP.W.0002.190226T0600Z-190226T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
259 PM EST Mon Feb 25 2019

...STORM WARNING NOW IN EFFECT UNTIL 7 AM EST TUESDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 1 AM TO
11 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 30 to 40 kt with gusts up to 
  55 kt. Seas 9 to 14 feet.

* FREEZING SPRAY...Heavy freezing spray expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

VJN
180 
WHUS71 KCAR 260301
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1001 PM EST Mon Feb 25 2019

ANZ050>052-261115-
/O.CON.KCAR.SR.W.0002.000000T0000Z-190226T1200Z/
/O.CON.KCAR.UP.W.0002.190226T0600Z-190226T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1001 PM EST Mon Feb 25 2019

...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 1 AM TO
11 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 30 to 40 kt with gusts up to 
  55 kt. Seas 8 to 13 feet.

* FREEZING SPRAY...Heavy freezing spray expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
126 
WHUS71 KCAR 260803
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
303 AM EST Tue Feb 26 2019

ANZ052-261615-
/O.CAN.KCAR.SR.W.0002.000000T0000Z-190226T1200Z/
/O.NEW.KCAR.GL.W.0012.190226T0803Z-190227T1200Z/
/O.EXT.KCAR.UP.W.0002.000000T0000Z-190227T1800Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
303 AM EST Tue Feb 26 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect until 7 AM EST Wednesday. The Storm
Warning has been cancelled.

* WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 
  40 kt. Seas 3 to 6 feet.

* FREEZING SPRAY...Moderate freezing spray expected today. Heavy 
  freezing spray expected tonight through Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-261615-
/O.EXT.KCAR.UP.W.0002.000000T0000Z-190227T1800Z/
/O.CON.KCAR.SR.W.0002.000000T0000Z-190226T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
303 AM EST Tue Feb 26 2019

...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 
  50 kt. Seas 8 to 13 feet.

* FREEZING SPRAY...Moderate freezing spray expected today. Heavy 
  freezing spray expected tonight through Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
579 
WHUS71 KCAR 261046
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
546 AM EST Tue Feb 26 2019

ANZ050-051-261900-
/O.CAN.KCAR.SR.W.0002.000000T0000Z-190226T1200Z/
/O.EXA.KCAR.GL.W.0012.000000T0000Z-190227T1200Z/
/O.CON.KCAR.UP.W.0002.000000T0000Z-190227T1800Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
546 AM EST Tue Feb 26 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect until 7 AM EST Wednesday. The Storm
Warning has been cancelled.

* WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 
  kt. Seas 8 to 13 feet.

* FREEZING SPRAY...Moderate freezing spray expected today. Heavy 
  freezing spray expected tonight through Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ052-261900-
/O.CON.KCAR.GL.W.0012.000000T0000Z-190227T1200Z/
/O.CON.KCAR.UP.W.0002.000000T0000Z-190227T1800Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
546 AM EST Tue Feb 26 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 
  40 kt. Seas 3 to 6 feet.

* FREEZING SPRAY...Moderate freezing spray expected today. Heavy 
  freezing spray expected tonight through Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heavy Freezing Spray Warning means heavy freezing spray is
expected to rapidly accumulate on vessels. These conditions can
be extremely hazardous to navigation. It is recommended that
mariners not trained to operate in these conditions or vessels
not properly equipped to do so...remain in port or avoid the
waring area.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 24, 12:08 AM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 24, 12:08 AM EST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1208 AM EST Sun Feb 24 2019

.SYNOPSIS...
High pressure will move east This Evening while low pressure
approaches from the Great Lakes later Tonight. A second low is
to develop along the Maine and intensify as moves to the
northeast Sunday through Monday.

&&

.NEAR TERM /THROUGH TODAY/...
Update 12:05 AM: Have adjusted grids based on latest
observation. No other changes.

Increasing clouds can be expected overnight ahead of our next
storm system approaching from the west. Could be a few hours of
radiational cooling this evening, especially across the north,
before clouds move in late tonight and temperatures begin to
stabilize. Have gone a few degrees colder than guidance across
the north overnight.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
Snow will begin to overspread the area mid-Sunday morning, with
much of the state under precip by early afternoon. Much remains
on track with prev forecast, just went a little slower with PoP
onset. Deterministic trends have pushed center of parent low
further west with time since yesterday, not giving the coastal
development as much northerly velocity. This tones down a bit on
the aforementioned convergence supporting longer period of snow
in the north, but balances out with quicker closed
intensification of coastal low.

All areas will begin as snow, with a transition to rain
Downeast. Exit region of mid-level jet streak remains poised to
promote strengthening of coastal low Sunday evening. This low
will track along the coast into Downeast Maine Sunday evening
and overnight. The low will allow cold air to remain in place
across the north, limiting the northern extent of warm air
advection. Downeast will see light snow accumulation before the
transition to rain. If the surface low took a more southerly
track, cooler air would be in place to hold on to more snow, but
guidance is in good agreement of tracking the low from Portland
to around Danforth. Precip totals will see about an inch of QPF
Downeast with help from coastal front, with widespread three-
quarters across rest of FA. As mentioned above, no large changes
in snowfall forecast.

Beside widespread precip affecting Sunday afternoon and evening
travel, wind will be another factor, especially along coast.
There is potential for around a 6-hour period of high wind gusts
along the Hancock and Washington county coast and waters Sun
evening. Strong LLJ associated with the intensification of
coastal low will ramp up with 925 and surface wind vectors
nearly parallel. High winds within a stable low-level layer
could be brought down to surface, especially with rain ongoing
along the coast. As a result, a High Wind Watch has been issued
where winds could gust to 55 to 60 mph, especially along
immediate coast and higher elevations. Low will exit to NE and
related winds will slacken.

With passage of low, winds will slacken Sunday night across the
FA. Flow will shift NW and again winds ramp up with shortwave
entering longwave pattern over the Great Lakes. Winds will
possibly remain elevated for a longer duration, from Monday
afternoon into Wednesday afternoon in the long term. Will hold
off on headlines at this time, but gusts could reach 45 mph,
especially across higher terrain.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As stated by the midnight crew, the strong pressure gradient
around the intense low in Newfoundland will continue through
Tuesday night. This will produce strong/gusty NW winds leading
considerable blowing and drifting of the snow across the
northern 1/2 of the region. Gust potential of up to 45 mph and
even higher across the higher terrain is expected. This is
supported by the long range guidance including the GFS/ECMWF and
Canadian Global. An upper trof will allow for some snow showers
or light snow w/some minor accumulations. All being said,
conditions do look to be rough for travel and snow removal. The
GFS and ECMWF both show 925mb temps hitting AOB -25 C and
perhaps lower Tuesday night into Wednesday morning. Very cold
temps coming in the NW winds will in turn lead to dangerously
cold wind chills.

Conditions look like they finally start to improve during the
day on Wednesday although winds could still be gusting to around
25 mph as that low slowly pulls away. Continued very cold and
w/sustained winds expected to stay up, wind chills could be an
issue once again especially Wednesday night. The ECMWF wants to
keep winds up holding the low in bit longer. The GFS on the
other hand, wants to bring the high pres in quicker from Canada.
Decided on a blend and some wind into Wednesday night at around
10 mph. Daytime temps are expected to run well below normal for
late February throughout the region. Could be looking at a very
cold night Wednesday night as high pres works it way into the
region and winds drop off. The very cold air in place, deep
snowpack, light winds along w/some clearing are the recipe for
cold temps w/many sites going below 0F especially from Maine
Central Highlands northward. Another low pres system forecast to
apch the region from the W on Thursday. The GFS and some its
ensemble members show this system bringing a light snowfall to
the Bangor and Downeast region. The ECMWF is further s w/this
system and keep the CWA dry as it matches w/a number of its
ensemble members. Attm, decided to go w/the blend of the
guidance and brought in 20% pops to the Downeast region. A
moderation in the airmass is expected by the end of the week.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR conditions tonight. Widespread IFR developing
Sunday morning all terminals in developing snow Sunday with
IFR continuing through Sunday afternoon.

SHORT TERM: IFR across TAF sites as precip onsets Sunday
morning. Snow overspreads, transitioning to rain Downeast.
Northern sites will see IFR or LIFR into Monday. MVFR will be
possible into Wed as low stratus effects northern sites. Gusty
winds Mon evening will increase possibility for blowing snow
across sites in north, continuing through Tuesday evening.
Conditions improve Wed into Thurs to VFR.

&&

.MARINE...
NEAR TERM: Winds/seas will remain below headline levels
overnight.

SHORT TERM: Precipitation will overspread area Sunday morning,
with increasing winds. Highest winds will occur with passage of
surface low pressure Sunday evening associated with Storm Watch.
Winds slacken briefly Sunday night before coming up Monday
through Tuesday and possibly into Wednesday. Waves will build
and remain elevated through Tuesday morning, 10-12 ft.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 10 AM this morning to 7 AM EST
     Monday for MEZ001>006-010-011-031-032.
     Winter Weather Advisory from 10 AM this morning to 7 AM EST
     Monday for MEZ015>017.
     High Wind Watch from this afternoon through this evening for
     MEZ029-030.
MARINE...Storm Watch from Monday afternoon through late Monday night
     for ANZ050>052.

&&

Near Term...Mignone
Hazardous weather outlook, Feb 23, 3:19 PM EST, 11 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
319 PM EST Sat Feb 23 2019

MEZ001>006-010-011-031-032-242030-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
319 PM EST Sat Feb 23 2019

...WINTER STORM WARNING IN EFFECT FROM 10 AM SUNDAY TO 7 AM EST
MONDAY...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot
Valley Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-242030-
Southern Penobscot-Interior Hancock-Central Washington-
319 PM EST Sat Feb 23 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM EST
MONDAY...

This Hazardous Weather Outlook is for Interior DownEast Maine and
Penobscot Valley Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-242030-
Coastal Hancock-Coastal Washington-
319 PM EST Sat Feb 23 2019

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-242030-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
319 PM EST Sat Feb 23 2019

...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:34 AM ESTWind AdvisoryCARHancock, Washington18 hr

Nearby

Storm Warnings in Maine, 2019Every storm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.